MAUDE Adverse Event Report: WILLIAM COOK EUROPE FROVA INTUBATING INTRODUCER; DYB INTRODUCER, CATHETER

WILLIAM COOK EUROPE FROVA INTUBATING INTRODUCER; DYB INTRODUCER, CATHETER
Catalog Number C-CAE-14.0-70-FIC
Medical Device Problem Code Scratched Material (3020)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/15/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Exemption number e2016032.William cook europe aps (manufacturer) is submitting this report on behalf of cook medical incorporated (cmi) (importer).Manufacturers ref# (b)(4).G1) name and address for importer site: cook medical incorporated (cmi) 400 daniels way bloomington, in 47404 registration no.: 3005580113.G5) similar to device under 510(k) e597079.(b)(4).Investigation is still in progress.
 
Event or Problem Description
Description of event according to initial reporter: change of intubation catheter on (b)(4).During fibroscopic control, ablation of a foreign body of blue color, corresponding to a piece of (b)(4).Physician use the frova for exchange a double lumen tube 39 g for a smaller one 37.He found some small pieces of the frova, blue color, during fibroscopic control and they removed the pieces.Patient outcome: the patient did not require any additional procedures due to this occurrence.According to the initial reporter, the patient did not experience any adverse effects due to this occurrence.
 
Additional Manufacturer Narrative
Exemption number e2016032.(b)(4).Summary of investigational findings: investigation is based on event description only.No product was returned to assist the investigation, but based on the event description the frova device was used for exchanging "a double lumen tube 39 g for a smaller one 37".However, the frova introducer is designed for placement of a single lumen tube only - not a double lumen tube as reported.No evidence to suggest that the device was not manufactured according to specifications.Cook medical will continue to monitor for similar events.

Brand Name
FROVA INTUBATING INTRODUCER
Common Device Name
DYB INTRODUCER, CATHETER
Manufacturer (Section D)
WILLIAM COOK EUROPE
sandet 6
bjaeverskov 4632
DA  4632
MDR Report Key7181523
Report Number3002808486-2018-00101
Device Sequence Number1110183
Product Code DYB
UDI-Device Identifier00827002483033
UDI-Public(01)00827002483033(17)201027(10)E3647269
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/27/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberC-CAE-14.0-70-FIC
Was Device Available for Evaluation? No
Distributor Facility Aware Date12/20/2017
Device Age2 MO
Initial Date Received by Manufacturer 12/20/2017
Supplement Date Received by Manufacturer02/12/2018
Initial Report FDA Received Date01/11/2018
Supplement Report FDA Received Date02/27/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1